MathSciNet Relay Station
MathSciNet bibliographic data
MR1707124 20M12 (11D04 13P10)
Vigneron-Tenorio, A. Semigroup ideals and linear Diophantine equations. Linear Algebra Appl. 295 (1999), no. 1-3, 133–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement